# SDR SWAA2021020141445

- Difficulty date: January 10, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,568 hours, 24,755 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Cargo Track
- Part number: 654A0004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO FLOOR STRUCTURE TIE DOWN TRACK UPPER SURFACE WITH CORROSION SPOTS AT RBL-13.84 BETWEEN STA-787 TO 847.  REMOVED AND REPLACED TIE DOWN TRACK SECTION FROM STA 755 TO 887 RBL 13.85 AS PER REF B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 AND TIE DOWN TRACK PN 654A0004.35 TRACK SPLICE BPC 1509-10068.
